# SDR AALA20060382

- Difficulty date: June 13, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS FROM ROWS 8 THROUGH 11 INOPERATIVE.   REPLACED BATTERY PACK B5101 FOR INOPERATIVE OVERHEAD EMERGENCY LIGHTS FROM ROWS 8 TO 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
